# SDR UPS96220530

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5754 · Leading Edge Devices
- Part: Track
- Part number: 65296219
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, NR 4 SLAT TRACKS, BOTH HAVE CORROSION ON FWD ENDS AND BOTH SIDES.  REMOVED AND REPLACED SLAT TRACKS IAW OHM 57-51-61.
